MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; STEM: AMISTEM-P COLLARED STD STEM SIZE 7

MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; STEM: AMISTEM-P COLLARED STD STEM SIZE 7
Model Number 01.18.437
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in due to signs of infection and the pathogen is unknown.About 7 months after the primary surgery, the surgeon removed all medacta hardware and implanted an antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 21 march 2025.Lot 2246951: (b)(4) items manufactured and released on 05/04/2023.Expiration date: 15/03/2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants revised.Batch review performed on 21 march 2025 on liner: versafitcup dm 01.26.2852mhc double mobility hc liner 28/dmf (k092265) lot.2400150.Lot 2400150: (b)(4) items manufactured and released on 12/03/2024.Expiration date: 20/02/2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Batch review performed on 21 march 2025 on cup: versafitcup 01.26.52mb acetabular shell ø 52 (k083116) lot.2316692 lot 2316692: (b)(4) items manufactured and released on 20/02/2024.Expiration date: 07/02/2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Batch review performed on 21 march 2025 on ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot.2412375.Lot 2412375: (b)(4) items manufactured and released on 21/05/2024.Expiration date: 02/05/2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
AMISTEM-P COLLARED
Common Device Name
STEM: AMISTEM-P COLLARED STD STEM SIZE 7
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21771300
Report Number3005180920-2025-00289
Device Sequence Number10161372
Product Code LPH
UDI-Device Identifier07630040720267
UDI-Public07630040720267
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.437
Device Lot Number2246951
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown